# SDR SWIA201541129

- Difficulty date: April 14, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 33,049 hours, 27,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.0, RBL 36, BRACKET HAS CRACK AT FASTENER LOCATION.  C-CHECK,  RO 5/1/15, REPLACED BRACKET WITH NEW FABRICATED -2 BRACKET AT FS 484.0, RBL 36, PER REO.
